# SDR REXA97232

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 2613 · Overheat Detection
- Part: Spot Detectors
- Part number: 1734362450
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT AFTER TAKEOFF.  REMOVED AND REPLACED ALL THREE SPOT DETECTORS ON RIGHT ENGINE.  (M)
